# SDR ASOA201001232

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 559.00+80, BETWEEN RBL 36 AND FLOOR SUPPORT SILL CORRODED.  FOUND FLOOR SUPPORT SILL TO BE CORRDED OUT OF ALLOWABLE LIMITS IAW SRM 53-61-43.  REMOVED CAP STRIP AT 559.00+80 INTERCOSTAL BETWEEN RBL 36 AND FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-10.  AFTER FURTHER INVESTIGATION OF DAMAGE AT FS 559.00+80 BETWEEN RBL 36 AND FLOOR SILL, FOUND TO BE SURFACE CORROSION ON CAP STRIP.   REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-06.   ALODINED, PRIMED AND PAINTED CAP STRIP IAW SRM 51-25-16 & 51-25-06.  INSTALLED CAP STRIP IAW SRM 51-42-06 AND 51-42-10.  APPLIED CORROSION INHIBITOR TO ALL AREAS IAW SRM 51-21-11.
